×

Found 34 Documents (Results 1–34)

Branching and percolation number of a pseudogroup. (Número de ramificación y percolación de un pseudogrupo.) (Spanish) Zbl 1476.37003

Publicaciones del Departamento de Geometría y Topología, Universidad de Santiago de Compostela 124. Santiago de Compostela: Univ. de Santiago de Compostela, Dept. de Geometría y Topología (Diss.) (ISBN 978-84-89390-41-6). xii, 166 p., open access (2012).
PDFBibTeX XMLCite
Full Text: Link

Three-manifold topology and the tree for \(\text{PSL}_2\): The Smith conjecture and beyond. (English) Zbl 0954.20015

Lam, T. Y. (ed.) et al., Algebra, \(K\)-theory, groups, and education. On the occasion of Hyman Bass’s 65th birthday. Mainly the proceedings of the conference, Columbia University, New York, NY, November 6-7, 1997. Providence, RI: American Mathematical Society. Contemp. Math. 243, 189-209 (1999).
MSC:  20E08 57M07 57M50 20F65 20H05 57M25 57M60
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Year of Publication

all top 3

Main Field